# SDR AALA950180

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1415K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11385
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 6,112 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED, TOP, LEFT OF CENTER ON 2ND ANGLED OBLIQUE FRAME.  CUT OUT DAMAGE, MANUFACTURED DOUBLER, DRILLED AND INSTALLED PER SRM 53-00-02, REPAIR NR 2.  CYCLES 5,215.  (X)
